I just had an appointment with a new Rheumatologist because my awsome doctor left town. This new doc want to change my azathioprine to something else a mi....something (cant remember the name) and shes putting me on prendisone for a month to try to get a hold of this faster. She says that my matkers are too high. I feel ok, just been a little more stiff and a little more pain and swelling than normal. I also feel a bit more tired but not sure it merrits prednisone! I'm scared I've heard… read more
Listen, I am just recovering from a Lupus Flare, and as much as I did not want to take the Prednisone, those tiny little pills are the reason why I am feeling so much better. I've been working so hard trying to keep & get the weight down/off, but I felt so bad.... I was desperate. Out of my desperation, I took those pills... within days, I was feeling much better. Please take the medicine.
It could..... So many things can be the cause of that.
For decades, peeps wanna know why their
hair thins/falls out. lol.
Good old blue Head & Shoulders is
great for hair loss, at least it's been
kind to my hair when it's having a scab
flair/attack. My skin specialist Dr prescribed a shampoo that kicks
good, but it's really serious, it doesn't get along w/processed hair.
but do not freight, there are beautiful wigs/hair pieces/spray we
can go to when we get there, which hopefully won't be for a long time.
Oh, & Sally's carries two brands of hair thinner shampoo/conditioner
(even from chemo ), they get good testimonies.
Pros:1. It stop my pain 2. It made my swellings go down and away.
Con: 1 It give you the moon(fat) face. 2. Make me pee alot. 3. Made me eat alot. 4. Gain weight. 5. Bad for your kidneys.
We never share your personal information with anyone.